MathSciNet Relay Station
MathSciNet bibliographic data
MR2279996 34B15 (34A45 65L10)
Geng, Fazhan; Cui, Minggen Solving a nonlinear system of second order boundary value problems. J. Math. Anal. Appl. 327 (2007), no. 2, 1167–1181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement